# SDR 96ZZZX3388

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4533Q
- Make and model: Gulstm AA5B
- Aircraft serial: 1186
- System (JASC): 5751 · Ailerons
- Part: Support Assy
- Part number: 902010501
- Condition: Cracked
- Location: Lt Ail Brg Otbd
- Part time: 6,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION ON GRUMMAN TIGER AA5B, FOUND LEFT AILERON OUTBOARD BEARING SUPPORT ASSY CRACKED APPROXIMATELY .25 INCH INBOARD OF LOWER BOLT HOLE.
